# SDR USAA2014022400014

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 30,746 hours, 23,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113400226
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULAR OVERNIGHT VISIT, 3/16 INCH DIAMETER OF BURN ON FUSELAGE SKIN AT FRAME 23 BETWEEN STRINGER 41L TO STRINGER 42L.  REPAIRED FUSELAGE SKIN AT FRAME 23 BETWEEN STRINGER 41L TO STRINGER 42L IAW EA 105703.
